Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Asymptotic behavior of positively curved steady Ricci solitons


Authors: Yuxing Deng and Xiaohua Zhu
Journal: Trans. Amer. Math. Soc.
MSC (2010): Primary 53C25; Secondary 53C55, 58J05
DOI: https://doi.org/10.1090/tran/7235
Published electronically: December 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we analyze the asymptotic behavior of $ \kappa $-noncollapsed and positively curved steady Ricci solitons and prove that any $ n$-dimensional $ \kappa $-noncollapsed steady Kähler-Ricci soliton with nonnegative sectional curvature must be flat.


References [Enhancements On Off] (What's this?)

  • [1] Simon Brendle, Rotational symmetry of self-similar solutions to the Ricci flow, Invent. Math. 194 (2013), no. 3, 731-764. MR 3127066, https://doi.org/10.1007/s00222-013-0457-0
  • [2] Simon Brendle, Rotational symmetry of Ricci solitons in higher dimensions, J. Differential Geom. 97 (2014), no. 2, 191-214. MR 3231974
  • [3] Robert L. Bryant, Gradient Kähler Ricci solitons: Géométrie différentielle, physique mathématique, mathématiques et société. I, Astérisque 321 (2008), 51-97 (English, with English and French summaries). MR 2521644
  • [4] Huai-Dong Cao, Limits of solutions to the Kähler-Ricci flow, J. Differential Geom. 45 (1997), no. 2, 257-272. MR 1449972
  • [5] Huai-Dong Cao, Existence of gradient Kähler-Ricci solitons, Elliptic and parabolic methods in geometry (Minneapolis, MN, 1994) A K Peters, Wellesley, MA, 1996, pp. 1-16. MR 1417944
  • [6] Huai-Dong Cao, On dimension reduction in the Kähler-Ricci flow, Comm. Anal. Geom. 12 (2004), no. 1-2, 305-320. MR 2074880
  • [7] Huai-Dong Cao and Qiang Chen, On locally conformally flat gradient steady Ricci solitons, Trans. Amer. Math. Soc. 364 (2012), no. 5, 2377-2391. MR 2888210, https://doi.org/10.1090/S0002-9947-2011-05446-2
  • [8] Jeff Cheeger and Detlef Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971/72), 119-128. MR 0303460
  • [9] Jeff Cheeger, Mikhail Gromov, and Michael Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982), no. 1, 15-53. MR 658471
  • [10] P. Daskalopoulos and N. Sesum, Eternal solutions to the Ricci flow on $ \mathbb{R}^2$, Int. Math. Res. Not. , posted on (2006), Art. ID 83610, 20. MR 2264733, https://doi.org/10.1155/IMRN/2006/83610
  • [11] Panagiota Daskalopoulos, Richard Hamilton, and Natasa Sesum, Classification of ancient compact solutions to the Ricci flow on surfaces, J. Differential Geom. 91 (2012), no. 2, 171-214. MR 2971286
  • [12] Yuxing Deng and Xiaohua Zhu, Complete non-compact gradient Ricci solitons with nonnegative Ricci curvature, Math. Z. 279 (2015), no. 1-2, 211-226. MR 3299849, https://doi.org/10.1007/s00209-014-1363-x
  • [13] Y.X. Deng and X.H. Zhu, Asymptotic behavior of positively curved steady Ricci Solitons, II, arXiv:math/1604.00142.
  • [14] Richard S. Hamilton, The Harnack estimate for the Ricci flow, J. Differential Geom. 37 (1993), no. 1, 225-243. MR 1198607
  • [15] Richard S. Hamilton, A compactness property for solutions of the Ricci flow, Amer. J. Math. 117 (1995), no. 3, 545-572. MR 1333936, https://doi.org/10.2307/2375080
  • [16] Richard S. Hamilton, The formation of singularities in the Ricci flow, Surveys in differential geometry, Vol. II (Cambridge, MA, 1993) Int. Press, Cambridge, MA, 1995, pp. 7-136. MR 1375255
  • [17] John Morgan and Gang Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs, vol. 3, American Mathematical Society, Providence, RI; Clay Mathematics Institute, Cambridge, MA, 2007. MR 2334563
  • [18] Lei Ni, Ancient solutions to Kähler-Ricci flow, Third International Congress of Chinese Mathematicians. Part 1, 2, AMS/IP Stud. Adv. Math., 42, pt. 1, vol. 2, Amer. Math. Soc., Providence, RI, 2008, pp. 279-289. MR 2409638
  • [19] Aaron Naber, Noncompact shrinking four solitons with nonnegative curvature, J. Reine Angew. Math. 645 (2010), 125-153. MR 2673425, https://doi.org/10.1515/CRELLE.2010.062
  • [20] G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:math/0211159.
  • [21] Wan-Xiong Shi, Ricci deformation of the metric on complete noncompact Riemannian manifolds, J. Differential Geom. 30 (1989), no. 2, 303-394. MR 1010165

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C25, 53C55, 58J05

Retrieve articles in all journals with MSC (2010): 53C25, 53C55, 58J05


Additional Information

Yuxing Deng
Affiliation: School of Mathematical Sciences, Beijing Normal University, Beijing, 100875, People’s Republic of China
Email: dengyuxing@mail.bnu.edu.cn

Xiaohua Zhu
Affiliation: School of Mathematical Sciences and BICMR, Peking University, Beijing, 100871, People’s Republic of China
Email: xhzhu@math.pku.edu.cn

DOI: https://doi.org/10.1090/tran/7235
Keywords: Ricci flow, Ricci soliton, $\kappa$-solution
Received by editor(s): February 8, 2016
Received by editor(s) in revised form: January 14, 2017
Published electronically: December 27, 2017
Additional Notes: The second author was partially supported by the NSFC Grants 11271022 and 11331001
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society